Just got a phone from the hospital!!??

  1. Registered User
    Spritzer's Avatar
    Join Date
    Jun 2004
    Age
    38
    Posts
    41
    Rep Power
    144

    Question Just got a phone from the hospital!!??


    I just got a phone from the hospital from a friend of mine.
    He told me he was hospitalized from this morning because he had severe back/kidney pain. After a lot of examinations and bloodwork they said he had to much "enzymes" in his kidneys they could never get rid of a natural way.
    Now those enzymes would come in your body by training, they demolish protein in a the muscle or something in that way. If you have a severe kind of overtraining you could get in a status like this.?
    BTW he was in his second week d-bol/eq/test. Could this be involved?
    Has anyone ever heard of this kind of....things to happen.
    It wasn't really that bad, he wil get a baxter of 4 liters water every day for 3days and then he can go home.

  2. Registered User
    bobthebuilder's Avatar
    Join Date
    Jun 2004
    Age
    31
    Posts
    56
    Rep Power
    152

    it's gotta be the d-bol, was he running high doses of it?
  3. Registered User
    myofreak's Avatar
    Join Date
    May 2003
    Posts
    59
    Rep Power
    167

    I just went through the same problem.I have been on Oxy for 4 weeks and its been hell this last week.My back's been killing me.I just cant seem to take any orals due to this back pain I get everytime while on them.Does anyone know if IM jabs of winstrol will give me back pains too.Orals did give me terrible pains.Was planninig to use them later in my cycle but might scrap the idea.

    200mg Nandro Phenylprop
    200mg Nandro Decanoate
    750mg Sustanon
    50mg test suspension EOD
    50mg proviron
    20mg Nolva

    Gained 12lbs now after being on this and the oxy.Its been 4 weeks so far.
    •   
       

  4. CDB
    CDB is offline
    Registered User
    CDB's Avatar
    Join Date
    Apr 2004
    Age
    38
    Posts
    4,545
    Rep Power
    2674

    Quote Originally Posted by Spritzer
    I just got a phone from the hospital from a friend of mine.
    He told me he was hospitalized from this morning because he had severe back/kidney pain. After a lot of examinations and bloodwork they said he had to much "enzymes" in his kidneys they could never get rid of a natural way.
    Now those enzymes would come in your body by training, they demolish protein in a the muscle or something in that way. If you have a severe kind of overtraining you could get in a status like this.?
    BTW he was in his second week d-bol/eq/test. Could this be involved?
    Has anyone ever heard of this kind of....things to happen.
    It wasn't really that bad, he wil get a baxter of 4 liters water every day for 3days and then he can go home.
    Could be rhabdomyolysis, probably spelled it wrong though. Your muscles break down from severe overtraining and the free hemoglobin and myoglobin in the blood can **** up your kidneys. Creatinine levels go through the roof too. I know some putz did this to himself not too long ago and tried to blame it on creatine. Creatine that was costing him over 50 bucks a month, apparently. Is he pissing really dark, nearly black piss? That's an indicator.
  5. Registered User
    Spritzer's Avatar
    Join Date
    Jun 2004
    Age
    38
    Posts
    41
    Rep Power
    144

    he was running 45mg of d-bol. Today I go have a visit with him. So probably I now more then.
  6. Registered User
    Nate Dawg's Avatar
    Join Date
    Jan 2004
    Age
    30
    Posts
    991
    Rep Power
    625

    Hey spritzer, keep us updated on this situation. Thanks.
  7. Registered User
    Gethuge's Avatar
    Stats
    5'9"  194 lbs.
    Join Date
    Apr 2003
    Age
    38
    Posts
    371
    Rep Power
    324

    Quote Originally Posted by myofreak
    ....Does anyone know if IM jabs of winstrol will give me back pains too.Orals did give me terrible pains.
    IM inj of winstrol probably won't give you any lower back pain because it doesn't create any great amount of water retention like dbol does. It also isn't hepatotoxic (sp?) to any great extent..from a clinical standpoint anyways.
  8. Registered User
    myofreak's Avatar
    Join Date
    May 2003
    Posts
    59
    Rep Power
    167

    Thanks for the reply Gethuge.I have been out of the gym for 4days due to back pain from Oxy and dont want to go through this again.I went through the same thing on my last cycle with winny oral.I think I will just skip the winny this time.
  9. Registered User
    kwyckemynd00's Avatar
    Stats
    5'10"   lbs.
    Join Date
    Jun 2004
    Location
    Marklar
    Age
    31
    Posts
    5,324
    Rep Power
    2845

    I've heard of people being hospitalized from overtraining. This guy went crazy on his leg workouts and built up so much lactic acid in his system he screwed himself of real good. They said if he didnt go to the hospital by the time he showed up there (by ambulance I presume) that he would have possibly seen amputation.

    But, Kidneys + Back Pain + Methyls == D-Bol most likely culprit

    That first part, I just had to put in there

    BTW, I hope your buddy is just fine...
  10. Ectomorph man
    Bean's Avatar
    Stats
    6'2"  190 lbs.
    Join Date
    Dec 2002
    Location
    AL
    Age
    33
    Posts
    633
    Rep Power
    459

    45mg is kinda high of a dose; and thats if its all he was running; was he running any other methyls or supps?
  •   

      
     

Similar Forum Threads

  1. Just Got My Formeron From Np!!
    By TitanTide816 in forum Black Lion Research
    Replies: 2
    Last Post: 12-20-2012, 03:34 PM
  2. just got my supps in the mail
    By rojasdave in forum Supplements
    Replies: 8
    Last Post: 01-26-2011, 07:02 PM
  3. Just ordered my dicreatine from the planet.
    By mmacrazy in forum Supplements
    Replies: 2
    Last Post: 08-28-2010, 12:46 PM
  4. Replies: 22
    Last Post: 11-28-2007, 09:37 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in